# SDR AALA201704129015

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 55,330 hours, 20,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER EMERGENCY LIGHT LENS COVER MISSING.  INSTALLED A NEW LENS COVER.
